# SDR 98ZZZM931

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720-725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURNG 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FUSELAGE SKIN INNER SURFACE AT STRINGER 28L BETWEEN BS 720 AND BS 725.  THE CORRODED SKIN 3 INCHES BY 4 INCHES IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-30-3 FIGURE 3.  (M)
